| Model Number |
PHAC1252 |
| Medical Device Problem Code |
Corroded (1131)
| Health Effect - Clinical Codes |
Pain (1994); Metal Related Pathology (4530)
Type of Reportable Event
Serious Injury
Event or Problem Description
Allegedly, pain around the left hip joint.Laboratory test result obtained on (b)(6) 2022 indicate elevated blood cobalt levels.The implants were corroded at the neck-stem junction.Non-mpo products: zimmer biomet pin steinman thread 3/16in lot: 62404689.
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.